# SDR GAIA01079OP

- Difficulty date: March 2, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 723 - ROC-TOL, LOSER AFT BODY OVERHEAT MOMENTARY ILLUMINATION.  ISOLATED BY LOWER AFT BODY OVERHEAT ILLUMINATION CHECKLIST.  COULD NOT GET LIGHT TO RE-ILLUMINATE.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN TOL.  INSPECTED AIR CONDITIONING AND ANTI-ICE DUCTS FOR LEAKS IN AFT AIRSTAIR AREA AND AFT BELLY PIT.  NO LEAKS WERE NOTED.  INSPECTED OVERHEAT DETECTION LOOPS WITH NO DEFECTS NOTED.  OVERHEAT DETECTION SYSTEM OPS CHECK NORMAL DURING ENGINE RUN.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
